Vol. 5, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Excision in equivariant fibred $G$-theory

Gunnar Carlsson and Boris Goldfarb

Vol. 5 (2020), No. 4, 721–756
Abstract

This paper provides a generalization of excision theorems in controlled algebra in the context of equivariant G-theory with fibred control and families of bounded actions. It also states and proves several characteristic features of this theory such as existence of the fibred assembly and the fibrewise trivialization.

Keywords
controlled $K\mkern-2mu$-theory, controlled excision, $G$-theory, lax limit, Borel conjecture
Mathematical Subject Classification 2010
Primary: 18F25, 19D50, 19L47, 55P91
Secondary: 55R91
Milestones
Received: 21 November 2019
Revised: 17 June 2020
Accepted: 6 July 2020
Published: 26 December 2020
Authors
Gunnar Carlsson
Department of Mathematics
Stanford University
Stanford, CA
United States
Boris Goldfarb
Department of Mathematics and Statistics
State University of New York
Albany, NY
United States